# SDR UALA2009071001989

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME HAS CRACKED WEB STA 1351, STR 24R- 25R.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION OF WEB, AND FABRICATED AND INSTALLED A REPAIR DOUBLER AND FILLER.
